# SDR UIEA2016031000149

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Union
- Part number: MS21902J6
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 PRVC, PRESS VLV CONTROLLER.  SUPPLY PRESS HOSE UNION HAS DAMAGED THREADS.  R & R ENG 1 PRVC SUPPLY HOSE UNION IAW AMM 36-11-79.  LEAK CHECK TO BE ACCOMPLISHED ON EO6736A005 2.
